# SDR AALA202311145081

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 64,968 hours, 26,757 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT FUEL QUANTITY INDICATION ERRATIC. DIFFERENT READING DURING PREFLIGHT AND DURING CRUISE. FUEL LEVELS KEEP DROPPING.**SUPPLEMENTAL REPORT FOR (AALA202311135081): REMOVED AND REPLACED THE RIGHT COMPENSATOR. PER AA B737 AMM 28-41-21. OPERATIONAL CHECK GOOD,  PER 28-41-00-730-801.**(CLOSED).
